# SDR AALA20121026001

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 58,443 hours, 9,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT FUSELAGE AFT EMERGENCY LIGHT.  OPS CHECK NORMAL.
